全部成果分类

  • 期刊论文(4)
  • 2016(4)
  • 中国数学前沿(4)
  • 数学学院(4)

按条件检索“4”条记录

已选条件: 资源类型: 期刊论文 × 数据来源: CSCD × 出版年: 2016 × 出版物中文: 中国数学前沿 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. A posteriori error estimates for optimal control problems constrained by convection-diffusion equations CSCD SCOPUS SCIE

作者:Fu, Hongfei; Rui, Hongxing; Zhou, Zhaojie

作者机构:[Fu, H] College of Science, China University of Petroleum, Qingdao, 266580, China;[ Rui, H] School of Mathematics, Shandong University, Jinan, 250100, China;[ Zhou, Z] School of Mathematical Sciences, Shandong Normal University, Jinan, 250014, China

来源:中国数学前沿,FRONTIERS OF MATHEMATICS IN CHINA,2016,Vol.11,Issue.1,55-75

资源类型:期刊论文

WOS:000365760000005

2. Waring-Goldbach problems for unlike powers with almost equal variables CSCD SCOPUS SCIE

作者:Zhang, Meng

作者机构:[Zhang, M] School of Mathematics, Shandong University, Jinan, 250100, China

来源:中国数学前沿,FRONTIERS OF MATHEMATICS IN CHINA,2016,Vol.11,Issue.2,449-460

资源类型:期刊论文

WOS:000372306400014

3. Reflected stochastic differential equations driven by G-Brownian motion with nonlinear resistance CSCD SCOPUS SCIE

作者:Luo, Peng

作者机构:[Luo, P] School of Mathematics and Qilu Securities Institute for Financial Studies, Shandong University, Jinan, 250100, China, Department of Mathematics and Statistics, University of Konstanz, Konstanz, 78457, Germany

来源:中国数学前沿,FRONTIERS OF MATHEMATICS IN CHINA,2016,Vol.11,Issue.1,123-140

资源类型:期刊论文

WOS:000365760000009

4. Numerical simulations for G-Brownian motion CSCD SCOPUS SCIE

作者:Yang, Jie; Zhao, Weidong

作者机构:[Yang, J] School of Mathematics & Finance Institute, Shandong University, Jinan, 250100, China;[ Zhao, W] School of Mathematics & Finance Institute, Shandong University, Jinan, 250100, China

来源:中国数学前沿,FRONTIERS OF MATHEMATICS IN CHINA,2016,Vol.11,Issue.6,1625-1643

WOS被引数:1

资源类型:期刊论文

WOS:000384560400012

TOP